# SDR SWAA2025040214212

- Difficulty date: February 28, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 57,968 hours, 35,069 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUB FRAME LOCATED STA 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA 2025-167697 <[01]. REPLACED STUB FRAME; SERATE PLATE (2 EA) AND LOWER REVEAL CORNER LOCATED BS 294.5 TO BS 296 BETWEEN STR14 R TO STR 17 R FWD GALLEY AREA B737-700 SRM 51-40-02 AND DWG 141A8370 SHEET 16 REV - DWG 141A8370 SHEET 10 REV D SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1.  REPLACED STUB FRAME; SERATE PLATE (2 EA) AND LOWER REVEAL CORNER LOCATED BS 294.5 TO BS 296 BETWEEN STR14 R TO STR 17 R FWD GALLEY AREA B737-700 SRM 51-40-02;DWG 141A8370 SHEET 16 REV - ; DWG 141A8370 SHEET 10 REV D AND DWG 141A8430 SHEET 4 REV B.; [03] CORRECTED STEP 1 AND 2.  REPLACED STUB FRAME LOCATED BS 294.5 TO BS 296 BETWEEN STR14 R TO STR 17 R FWD GALLEY AREA B737-700 SRM 51-10-2-0G-0 PARRG 9 AND SRM 51-40-02; DWG 141A8370 SHEET 16 REV - ; DWG 141A8370 SHEET 9 REV D AND DWG 141A8430 SHEET 4 REV B.; [04] TASK COMPLETED.  CERTIFIED RII.
